MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch was not working.The device was in clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the coronary diagnostic procedure was completed by using handswitch.A philips filed service engineer (fse) visited the onsite and identified the footswitch battery indicator was green.The fse identified the wireless footswitch was faulty.The defective wireless footswitch was replaced.After replacement, the system was returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.Due to the availability of a handswitch, in the event of a wireless footswitch failure, the procedure can be completed with minimal or no delay.Due to this, the malfunction of a wireless footswitch would not be likely to lead to a death or serious injury.Based on the investigation results, philips concluded that the complaint is not reportable.The codes have been updated based on the investigation's outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key21291891
Report Number3003768277-2025-001024
Device Sequence Number7775161
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public(01)00884838091535
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown